JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Computational and Symbolic Anonymity in an Unbounded Network
Hubert Comon-LundhYusuke KawamotoHideki Sakurada
Author information
JOURNALS FREE ACCESS

2009 Volume 1 Pages 28-31

Details
Abstract

We provide a formal model for protocols using ring signatures and prove that this model is computationally sound: if there is an attack in the computational world, then there is an attack in the formal (abstract) model. Our original contribution is that we consider security properties, such as anonymity, which are not properties of a single execution trace, while considering an unbounded number of sessions of the protocol.

Information related to the author
© 2009 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top